# SDR DALA2022111407313

- Difficulty date: November 12, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 65,925 hours, 24,346 cycles
- Engine: Cfmint CFM567B27B1
- Engine time: 28,163 hours, 10,768 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Faulted
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION DUE TO LOSS OF THE A HYD SYS. MAINTENANCE REPLACED THE LEFT ENGINE EDP, FILTER, SUPPLY PRESSURE AND CASE DRAIN HOSES, PYLON HYD QD FITTING AND GEARBOX CARBON SEAL. REFERENCE B737 AMMS 29-11 AND 72-60. OPS AND LEAK CHECK OK.
